Generic Projections of Stable Mappings

Bruce, J.W. and Kirk, N. (2000) Generic Projections of Stable Mappings. Bulletin of the London Mathematical Society, 32 (6). pp. 718-728. ISSN 0024-6093 DOI

Item not available from this archive.


Mather has shown that almost all linear projections of a smooth submanifold of a vector space to a subspace yield a generic mapping (so in the nice dimensions, most linear projections give rise to ‘stable’ mappings). In this paper we show that the same is true if we replace the submanifold by the image of a stable mapping. 2000 Mathematics Subject Classifiation 58C.

Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 04 Dec 2010 12:48

Archive staff only

Item control page Item control page